# SDR SWIA2021091360904

- Difficulty date: June 28, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“FUSELAGE SIDE OF HINGE LAND #27 IS GOUGED.     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED DAMAGED PAX DOOR HINGE (FUSELAGE SIDE) WITH NEW UNIT.  REF CRJ900 SRM 53-21-23-201-007-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE.  COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECKED GOOD. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
